# SDR SWAA2016030249581

- Difficulty date: February 11, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 68,571 hours, 55,610 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550820
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLAP TRACK FAIRING, INBD SIDE SUPPORT ANGLE CRACKED AT WBL 183.40, TE.  R & R ANGLE IAW SRM & DWG.
